Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 476705, 5 pages
http://dx.doi.org/10.1155/2014/476705
Research Article

Wiener Polarity Index of Cycle-Block Graphs

Department of Mathematics, South China Agricultural University, Guangzhou 510642, China

Received 18 August 2013; Accepted 6 January 2014; Published 27 February 2014

Academic Editors: X. M. Yang and G. Yu

Copyright © 2014 Zhen Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhen Jia, Fuyi Wei, and Yang Wu, “Wiener Polarity Index of Cycle-Block Graphs,” Chinese Journal of Mathematics, vol. 2014, Article ID 476705, 5 pages, 2014. https://doi.org/10.1155/2014/476705.